BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1995 >
Volume 21 Number 2 >

Please use this identifier to cite or link to this item:

Title: Strong-weak Stackelberg Problems in Finite Dimensional Spaces
Authors: Aboussoror, Abdelmalek
Loridan, Pierre
Keywords: Marginal Functions
Two-Level Optimization
Limits of Sets
Convex Analysis
Issue Date: 1995
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 21, No 2, (1995), 151p-170p
Abstract: We are concerned with two-level optimization problems called strongweak Stackelberg problems, generalizing the class of Stackelberg problems in the strong and weak sense. In order to handle the fact that the considered two-level optimization problems may fail to have a solution under mild assumptions, we consider a regularization involving ε-approximate optimal solutions in the lower level problems. We prove the existence of optimal solutions for such regularized problems and present some approximation results when the parameter ǫ goes to zero. Finally, as an example, we consider an optimization problem associated to a best bound given in [2] for a system of nondifferentiable convex inequalities.
ISSN: 1310-6600
Appears in Collections:Volume 21 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol21-num2-1995-p151-p170.pdf511.88 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License